Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 31, 2014, 10:56:24 PM

Login with username, password and session length


Members
  • Total Members: 23101
  • Latest: whale.
Stats
  • Total Posts: 632598
  • Total Topics: 47916
  • Online Today: 287
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Blip after switching from Kaletra to Reyataz  (Read 825 times)

0 Members and 1 Guest are viewing this topic.

Offline PeteNYNJ

  • Member
  • Posts: 979
  • When life gives you AIDS...make LemonAIDS!
    • Dance for Me, Puppets
Blip after switching from Kaletra to Reyataz
« on: June 02, 2010, 11:33:05 PM »
Hey Gang

I got my first results after switching from Truvada/Kaletra to Truvada/Reyataz/Norvir.  I switched due to diarrhea issues caused by the Kaletra.  Kaletra brought my viral load down to undetectable in about 6 weeks.  I was on the combo for about 3 months.  After 6 weeks of Truvada/Reyataz/Norvir, my VL went up to 78.  My doc said it isn't a big bump, but we should test again in a month and see if I have resistance. 

He asked if I missed any doses and I didn't but after I left the office, I realized I forgot to tell him that for the first few weeks, I was taking my Vitamins at the same time as the rest of my meds which seems to be a no on according to the bottle of meds.  Maybe that is what caused the slight rise in VL?

Anyway, that is where I am at right now, a bit worried about starting a new regimen due to the fact that I have about 6 months worth of the new regimen I was hoping would last me. 

Offline ad2san

  • Member
  • Posts: 186
Re: Blip after switching from Kaletra to Reyataz
« Reply #1 on: June 03, 2010, 03:18:26 AM »
Hi Pete,

I don't know about the blip but if your doctor says it is nothing to worry about don't  ;)
I take the T-R-N in the morning with my vitamins and am fine, so it may not be the reason.

The quad works great for me.

Take care.
Feb   2009 CD4 358 VL 2000 16%
May  2009 CD4 305 VL 3069  14% <---- Started TVD+ATZ/r
Jul  2009 CD4 512 VL <50   18%
Jul 2010 CD4 418 VL <50 24%                     
Switched to Kivexa (Epzicom) + Norvir + Reyataz (due to sleep problem)
Aug 2010 CD4 606 VL <50 25%
Apr 2011 CD4 523 UD 21%
Jul 2011 CD4 494 UD 23%
Switched to Kivexa (Epzicom) + Viramune XR (due to kidney problems)
January 2012 CD4 564 UD 31%
October 2012 CD4 684 UD 29%
January 2013 CD4 594 UD 26%
Switched to Kivexa (Epzicom) + Isentress due to BIG increase GammaGT
Feb 2013 CD4 699 UD 28%
May 2013 CD4 385 UD 28%
July 2013 CD4 CD4 636 UD 25%
Oct 2013 CD4 588 UD 39%

Offline BlueMoon

  • Member
  • Posts: 665
  • Calling from the Fun House
Re: Blip after switching from Kaletra to Reyataz
« Reply #2 on: June 03, 2010, 07:22:39 AM »
Pete, you weren't undetectable for long with the Kaletra, so I'm not sure this even qualifies as a 'blip'.  I wouldn't worry about it, and just retest in the usual three months.
...................VL.....CD4.....%
-----------------------------------------
08/10-- ......<40.....290.....42
05/10-- ......<48.....290.....46
02/10-- ......<48.....481.....44
10/09-- ......<48.....277.....46
07/09-- ......<48.....300.....38
05/09-- ........51.....449.....39
03/09-- Added Isentress
02/09-- ........65.....299.....34
11/08-- ........62.....242.....40
08/08-- ........66.....212.....29
05/08-- ......202.....217.....27
03/08-- ....5210.....187.....21
02/08-- Began Truvada/Reyataz/Norvir
12/07-- 273,000.....157.....22
11/07-- 229,000.....209.....22
10/07-- Diagnosis

It's a complex world.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.